# SDR USAA2009012690158

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 38,545 hours, 5,414 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ENGINE CHANGE - MAJOR REPAIR - EXFOLIATION OF CADMIUM COATING ON MATING SURFACE OF LEFT PYLON TO ENGINE ATTACH FITTING MATING SURFACE.  REPAIRED CADMIUM COATING ON MATING SURFACE OF LEFT PYLON TO ENGINE ATTACH FITTING MATING SURFACE IAW A320 AMM 20-2015-05.
